RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Gefter, Valentin Mikhailovich

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:69
Abstract pages:125
Full texts:85

http://www.mathnet.ru/eng/person106948
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1974
1. E. G. Kolesnichenko, V. M. Gefter, “О применении метода Энскога–Чепмена для вывода гидродинамических уравнений для химически реагирующих газов”, TVT, 12:6 (1974),  1193–1200  mathnet
1971
2. V. M. Gefter, “Properties of Systems with Temperature Gradient in the Presence of Chemical Reactions”, TVT, 9:1 (1971),  101–109  mathnet; High Temperature, 9:1 (1971), 82–89

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020